The Proof That the Standard Transformations of E and B Are Not the Lorentz Transformations

Foundations of Physics 33 (9):1339-1347 (2003)

Abstract
In this paper it is exactly proved that the standard transformations of the three-dimensional (3D) vectors of the electric and magnetic fields E and B are not relativistically correct transformations. Thence the 3D vectors E and B are not well-defined quantities in the 4D space-time and, contrary to the general belief, the usual Maxwell equations with the 3D E and B are not in agreement with the special relativity. The 4-vectors E a and B a , as well-defined 4D quantities, are introduced instead of ill-defined 3D E and B. The proof is given in the tensor and the Clifford algebra formalisms
Keywords standard transformations of E and B  special relativity
Categories (categorize this paper)
ISBN(s)
DOI 10.1023/A:1025645428575
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 48,997
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Duality in Off-Shell Electromagnetism.Martin Land - 2005 - Foundations of Physics 35 (7):1245-1262.
Trouton–Noble Paradox Revisited.Tomislav Ivezić - 2007 - Foundations of Physics 37 (4-5):747-760.

Add more citations

Similar books and articles

“True Transformations Relativity” and Electrodynamics.Tomislav Ivezić - 2001 - Foundations of Physics 31 (8):1139-1183.
Zur Theorie der Lorentztransformationen.Ulrich Hoyer - 1991 - Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 22 (1):173-175.
Zur Linearität der Lorentz-TransformationenOn the Linearity of the Lorentz Transformations.Joachim Peschke - 1992 - Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 23 (2):313-314.

Analytics

Added to PP index
2013-11-22

Total views
111 ( #79,695 of 2,310,427 )

Recent downloads (6 months)
11 ( #65,684 of 2,310,427 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature